# SDR UIEA2014031700106

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 63,857 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT BS 1180 BELOW FLOOR INTERCOSTAL WEB ASSEMBLY RBL 98 TO 128 FOUND CRACK AT RBL 105" APPROX.  REPLACED THE CRACKED INTERCOSTAL WEB ASSEMBLY R1-53-41-10481.
